# SDR 2000UALA00640

- Difficulty date: October 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Aircraft time: 63,695 hours, 36,302 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1, 2, & 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

OVER BOOSTED ALL THREE ENGINES ON LANDING. FLAMES SEEN FROM NR 2 AND 3 ENGINES. LARGE EPR FLUCTUATIONS ON NR 2 AND 3 ENGINES. EPR ON LANDING NR 1 = 2.08, NR 2 = 2.04 TO 2.11 AND NR 3 = 2.01 TO 2.08. THIS EPR DATA WAS ON LANDING IN REVERSE. SUPPLEMENTAL DATA UPDATE CHECKED ENGINES PER MM71-00-37 PART C & D, RERIGGED THRUST REVERSER LEVERS DETENT CAMS ON ALL THREE ENGINES. REPLACED HIGH PRESSURE MODULATING VALVE ON NR 3 ENGINE, ADJUSTED THE P&D VALVE ON THE NR 2 ENGINE. INLET AND EXHAUST INSPECTED ON ALL THREE ENGINES AND BOROSCOPED GOOD. ALL THREE ENGINES RUN GOOD. SINCE THE INCIDENT THE ENGINES HAVE BEEN MONITORED BY SFOEP THROUGH ECM AND NO PILOT REPORTS HAVE BEEN MADE ON THE SUBJECT.
